# SDR DXTA2022050661350

- Difficulty date: May 6, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N428QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500485
- Aircraft time: 2,842 hours, 2,166 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Worn
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

WORN BRAKES: BRAKES RUMBLE/VIBRATE/GRIND WHEN APPLIED. OCCURS WHEN EITHER BRAKE PEDAL IS DEPRESSED, AND STOPS WHEN BRAKES PEDAL PRESSURE IS RELEASED. // SIGNOFF//  INSPECTED LH AND RH MLG BRAKES AND WEAR PINS NO ISSUES OR LEAKS NOTED, BLED BOTH MLG BRAKES AS REQUIRED AND TAXI CHECKED AIRCRAFT ALL OPS AND TAXI CHECKS GOOD. IAW PHENOM 300 AMM 32-40-00 AND 32-41-00,
